Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 747–753 | Cite as

oI-absolute and Riemann-integrable functions

  • A. V. Koldunov
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Ponomarev, “On an absolute of topological spaces,” Dokl. Akad. Nauk SSSR,149, No. 1, 26–28 (1963).Google Scholar
  2. 2.
    A. Gleason, “Projective topological spaces,” Ill. J. Math.,2, No. 4A, 482–489 (1958).Google Scholar
  3. 3.
    L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press, Oxford-London-New York (1963).Google Scholar
  4. 4.
    A. V. Koldunov, “The σ-completion and o-completion of C(B),” in: Functional Analysis [in Russian], Ul'yanovsk Pedagogic Inst. (1976), pp. 76–83.Google Scholar
  5. 5.
    A. V. Koldunov, “The sequential analogue of an absolute of a complete regular space,” in: The Fourth Tiraspol Symposium on General Topology and Its Applications [in Russian], Shtiintsa, Kishinev (1979), pp. 63–64.Google Scholar
  6. 6.
    C. Everett, “Sequence completion of lattice moduls,” Duke Math. J.,11, 109–119 (1944).Google Scholar
  7. 7.
    F. Dashiel, A. Hager, and M. Henriksen, “Order-Cauchy completions of rings and vector lattices of continuous functions,” Can. J. Math.,32, No. 3, 657–685 (1980).Google Scholar
  8. 8.
    M. Henriksen, “A summary of results on order-Cauchy completions of rings and vector lattices of continuous functions,” Proceedings of the Topology Conference, Ohio University, Vol. 4 (1979), pp. 23–26.Google Scholar
  9. 9.
    Y. Park, “The quasi-F cover as a filter space,” Houston J. Math.,9, No. 1, 101–109 (1983).Google Scholar
  10. 10.
    V. M. Ul'yanov, “The sequential absolute and other analogues of the absolute,” in: Proc. of the Leningrad International Topological Conference [in Russian], Leningrad (1982). p. 160.Google Scholar
  11. 11.
    V. K. Zakharov and A. V. Koldunov, “The sequential absolute and its characterizations,” Dokl. Akad. Nauk SSSR,253, No. 2, 280–284 (1980).Google Scholar
  12. 12.
    A. V. Koldunov, “On a construction of the o-completion of an archimedean ℓ-group with unit,” Dokl. Akad. Nauk Uzb. SSR, No. 3, 10–11 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. V. Koldunov

There are no affiliations available

Personalised recommendations